# SDR SWIA95804

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF343A1
- System (JASC): 3418 · Stall Warning System
- Part: Stall  Computer
- Part number: 3995100207A
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL FAIL MESSAGE CAUTION CAME ON DURING DEPARTURE AND STAYED ON.  REMOVED AND REPLACED STALL COMPUTER, OPS CHECKS GOOD.
